# SDR A6WA200440182

- Difficulty date: November 8, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Ib Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FLAP BOTTOM SKIN IS DENTED APPROX .7500 INCH LONG X .6250 INCH WIDE AND .040 DEEP WITH GOUGES IN CENTER OF DENT.  DENT IS 1.7500 INCH FORWARD OF AFT EDGE AND 8 INCH OB FROM IB ENGINE.  PERFORMED A MAJOR REPAIR BY CUTTING OUT DAMAGED SKIN AND INSTALLING DOUBLER AND FILLER IAW REO 601R-57-52-058, REV A.
